Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 271, NWS Springfield, MO

May 29, 2006Greene County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 29, 2006, 6:57 PM CDT for Greene County, Missouri. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2006, 6:57 PM CDT (23:57 UTC)
Expired
May 29, 2006, 7:37 PM CDT
In force
40 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Greene County, MO

The radar

The Springfield radar (KSGF), 7 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 7:09 PM CDTHAIL 1.5Springfield, MOHAIL REPORTED AT WEST BYPASS AND 44

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 12.0 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2006-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1080 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2006-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1080 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1043 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 292358
SVRSGF
MOC077-300100-
/O.NEW.KSGF.SV.W.0271.060529T2357Z-060530T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
657 PM CDT MON MAY 29 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL AND NORTHERN GREENE COUNTY IN SOUTHWEST MISSOURI.

* UNTIL 800 PM CDT.

* AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR   
  I-44 NEAR MILE MARKER 80 EXTENDING SOUTH INTO DOWNTOWN             
  SPRINGFIELD...AND MOVING NORTH   AT    5 MPH.

* THE SEVERE THUNDERSTORM WILL BE...
  5 MILES EAST OF WILLARD BY 730 PM CDT.

THE TOWNS OF GLIDEWELL AND EBENEZER ARE ALSO IN THE PATH OF THIS
SEVERE THUNDERSTORM.

THIS IS AN EXTENSION OF THE PREVIOUS SEVERE THUNDERSTORM WARNING 
THAT WAS IN EFFECT FOR GREENE COUNTY. 

LAT...LON 3719 9346 3718 9323 3741 9314 3742 9341

$$

IZZI
3 follow-up statements
000 
WWUS53 KSGF 300010
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
706 PM CDT MON MAY 29 2006

MOC077-300100-
/O.CON.KSGF.SV.W.0271.000000T0000Z-060530T0100Z/
GREENE MO-
706 PM CDT MON MAY 29 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GREENE COUNTY
UNTIL 800 PM CDT...

AT 702 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR I-44 NEAR MILE MARKER 80...OR 6 MILES NORTHWEST OF
SPRINGFIELD. MOVEMENT WAS NEARLY STATIONARY.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
GREENE COUNTY...INCLUDING THE TOWNS OF I-44 NEAR MILE MARKER 80...
GLIDEWELL AND EBENEZER.

HAIL UP TO 1.5 INCHES IN DIAMETER HAS JUST BEEN REPORTED AT THE 
INTERSECTION OF INTERSTATE 44 AND WEST BYPASS BY SPRINGFIELD POLICE 
DEPARTMENT ON THE NORTHWEST SIDE OF SPRINGFIELD AT 708 PM.

LAT...LON 3719 9346 3718 9323 3741 9314 3742 9341

$$

IZZI
000 
WWUS53 KSGF 300022
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
722 PM CDT MON MAY 29 2006

MOC077-300100-
/O.CON.KSGF.SV.W.0271.000000T0000Z-060530T0100Z/
GREENE MO-
722 PM CDT MON MAY 29 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL AND 
NORTHERN GREENE COUNTY UNTIL 800 PM CDT...

AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR I-44 NEAR MILE MARKER 80...OR NEAR SPRINGFIELD. THIS 
STORM WAS DRIFTING NORTHWESTWARD VERY SLOWLY.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR I-44 NEAR MILE MARKER 70 BY 800 PM CDT.

THE TOWN OF GLIDEWELL IS ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.

PENNY SIZE HAIL IS FALLING AT THIS TIME AT THE NATIONAL WEATHER 
SERVICE OFFICE ON THE WEST SIDE OF SPRINGFIELD. 

LAT...LON 3719 9346 3718 9323 3741 9314 3742 9341

$$

IZZI
000 
WWUS53 KSGF 300037
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
737 PM CDT MON MAY 29 2006

MOC077-300047-
/O.CAN.KSGF.SV.W.0271.000000T0000Z-060530T0100Z/
GREENE MO-
737 PM CDT MON MAY 29 2006

...THE SEVERE THUNDERSTORM WARNING FOR GREENE COUNTY HAS BEEN
CANCELLED...

AT 735 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER 
POSED AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.

LAT...LON 3719 9346 3718 9323 3741 9314 3742 9341

$$

IZZI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 1:59 PM CDT, 4 hours 58 minutes earlier.

Area forecast discussion, May 29, 1:59 PM CDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
159 PM CDT MON MAY 29 2006

...MESOSCALE CONVECTIVE DISCUSSION...
UPDRAFTS ARE STARTING TO INITIATE ACROSS CENTRAL MISSOURI...AND
WOULD SUSPECT THAT OTHER AREAS OF INITIATION WILL OCCUR OVER THE
NEXT COUPLE OF HOURS.  PARTICULARLY OVER WEST CENTRAL MISSOURI
(VERNON...ST. CLAIR...BARTON COUNTIES)...WHERE OUTFLOW FROM THE EAST
KANSAS CONVECTION IS BEGINNING TO INTERACT WITH THE UNSTABLE
AIRMASS.  EXTREME SOUTHEAST KANSAS (BOURBON...CRAWFORD...AND
CHEROKEE) COUNTIES MAY BE IN A GOOD AREA FOR INITIATION AS WELL.

AS EXPECTED...THE AIRMASS OVER SOUTHERN AND CENTRAL MISSOURI HAS
BECOME QUITE UNSTABLE...AND PRIME FOR THE DEVELOPMENT OF STRONG TO
SEVERE THUNDERSTORMS.  THE LATEST ANALYSIS WOULD SUGGEST THAT 100MB
CAPES HAVE INCREASED TO VALUES BETWEEN 1500 - 2500 J/KG.  WEAK WIND
FIELDS THROUGH THE ENTIRE ATMOSPHERIC COLUMN INDICATE THAT SHEAR FOR
ORGANIZED STORMS REMAINS VERY LIMITED.  HOWEVER...LARGE AMOUNTS OF
CAPE WILL STILL BE SUFFICIENT FOR LOCALIZED MICROBURST WINDS IN
EXCESS OF 60 MPH.  LARGE CAPE VALUES WITHIN THE -10 TO -30 LAYER
WOULD ALSO SUPPORT THE POTENTIAL FOR LARGE HAIL UP TO THE SIZE OF
HALF DOLLARS.

DUE TO EXISTING WEAK WIND FIELDS...STORM MOTIONS WILL LIKELY BE
SLOW.  SLOW STORM MOTIONS ALONG WITH HIGH VALUES OF MOISTURE IN
PLACE WILL SET THE STAGE FOR LOCALIZED FLASH FLOODING.  OUR SERVICE
HYDROLOGIST WILL BE INTERROGATING ANY FLASH FLOOD ISSUES THAT MAY
UNFOLD.

CRAMER

&&

.DISCUSSION...
SYNOPTIC COLD FRONT IS CURRENTLY POSITIONED ACROSS KANSAS...AND WILL
GRADUALLY SHIFT EAST OVER THE NEXT COUPLE OF DAYS.  THIS FEATURE MAY
NOT IMPACT EASTERN KANSAS OR SW MISSOURI UNTIL WEDNESDAY AS IT
SHIFTS THROUGH.  IN THE MEANTIME...A HIGHLY UNSTABLE AND MOIST
AIRMASS WILL REMAIN IN PLACE...WHICH MEANS SCATTERED SHOWERS AND
THUNDERSTORMS WILL OCCUR IN ALMOST EVERY PERIOD THROUGH WEDNESDAY
NIGHT.

THE BEST CHANCES FOR WIDESPREAD DECENT RAINFALL WILL LIKELY OCCUR ON
WEDNESDAY DURING THE FRONTS PASSAGE THROUGH THE OZARKS.  BY
WEDNESDAY...THE FRONT WILL ASSUME MORE OF AN EAST TO WEST
ORIENTATION...AND WILL HAVE THE POTENTIAL TO TEMPORARILY STALL OUT
SOMEWHERE ACROSS SOUTHERN MISSOURI.  GIVEN THE UNSEASONABLY HIGH
MOISTURE CONTENT WITHIN THIS AIRMASS...LOCALIZED FLOODING WILL NEED
TO BE MONITORED CLOSELY THROUGH WEDNESDAY NIGHT.  GUIDANCE HAS BEEN
COMING IN COOLER WITH TEMPERATURES FOR BOTH TUESDAY AND
WEDNESDAY...WHICH MAKES SINCE WITH THE AMOUNT OF CLOUD COVER
EXPECTED.  WENT AHEAD AND TRENDED TEMPS IN THAT DIRECTION.

DEPENDING ON WHETHER OR NOT THE FRONT STALLS OUT OVER SOUTHERN
MISSOURI...STORMS COULD BE POSSIBLE AGAIN ON THURSDAY AFTERNOON
ALONG AND SOUTH OF HIGHWAY 60.

LOOKING DEEPER INTO THE EXTENDED PERIODS...MEDIUM RANGE MODELS ARE
SUGGESTING THAT THE OVERALL UPPER AIR PATTERN IS GOING TO TRANSITION
INTO A TYPICAL JUNE AND JULY STRUCTURE.  SUB TROPICAL HIGH REALLY
BEGINS TO BUILD OVER THE DESERT SOUTHWEST...WHICH INDUCES A RIDGE
OVER THE ENTIRE INTERMOUNTAIN WEST.  THIS WILL ALLOW FOR NORTHWEST
FLOW TO SET UP ACROSS THE NATIONS MIDSECTION...PUSHING THE FRONT
INTO THE DEEP SOUTH.  A DRIER AIRMASS WILL RESULT OVER THE
OZARKS...DECREASING RAIN CHANCES AND CLOUD COVER.

THERE ARE SOME INDICATIONS THAT THE SUBTROPICAL HIGH WILL BEGIN TO
MIGRATE EAST...WHICH WOULD SUGGEST PRETTY HOT TEMPERATURES BY LATE
NEXT WEEKEND OR EARLY NEXT WORK WEEK.  BUT UNTIL THEN...TEMPERATURES
CLOSE TO SEASONAL NORMS ARE EXPECTED WITH THE DRY CONDITIONS.

CRAMER

&&

.AVIATION...

FORECAST CONCERNS FOR THE 18Z TAFS CENTER AROUND STORM POTENTIAL
THIS AFTERNOON AND AGAIN TUESDAY MORNING/AFTERNOON. WITH DEWPOINT
TEMPS LEVELING OUT IN THE MID TO UPPER 60S IN THE NEXT FEW HOURS AND
TEMPS RISING INTO THE MID TO UPPER 80S...EXPECT CUMULUS BASES TO END
UP AROUND 4000-4500 FEET. MODIFYING OUR LATEST SOUNDING WITH CURRENT
CONDITIONS SHOWS CONVECTIVE TEMPERATURES HAVE ALREADY BEEN REACHED.
WITH NO STRONG FOCUSING MECHANISM OVER THE REGION...DIDNT FEEL
CONFIDENT ENOUGH TO INCLUDE TEMPO THUNDER AT THIS TIME...BUT DID
MENTION VICINITY THUNDER FROM 19Z TO 01Z.

MAIN FRONT WILL DRIFT INTO JOPLIN VICINITY TUESDAY MORNING. BUT WILL
TAKE A WAIT AND SEE ON THUNDER BEFORE ADDING TO TAF.

TERRY

&&

.SGF WATCHES/WARNINGS/ADVISORIES...

MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, May 29, 12:55 PM CDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 PM CDT MON MAY 29 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-301430-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1255 PM CDT MON MAY 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

 SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTAINING DAMAGING WIND
 GUSTS IN EXCESS OF 60 MPH...HAIL UP TO THE SIZE OF QUARTERS...AND
 LOCALIZED FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

 STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON
 AND THIS EVENING ACROSS ALL OF EXTREME SOUTHEAST KANSAS AND THE
 MISSOURI OZARKS.

  DISCUSSION:

 THE LATEST FORECAST ANALYSIS SUGGESTS THAT A VERY MOIST AND UNSTABLE
 ATMOSPHERE WILL TAKE SHAPE ACROSS EXTREME SOUTHEAST KANSAS AND THE
 MISSOURI OZARKS THIS AFTERNOON AND EVENING.  WIND SHEAR REMAINS VERY
 WEAK AND SUMMER LIKE...HOWEVER...STRONG INSTABILITY WILL COMPENSATE
 FOR THE LOW SHEAR AND BECOME SUFFICIENT FOR THE DEVELOPMENT OF STRONG
 TO SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING.  LOCALIZED
 MICROBURSTS WILL BE POSSIBLE WITH WIND GUSTS IN EXCESS OF 60 MPH ALONG
 WITH HAIL UP TO THE SIZE OF QUARTERS.

 ADDITIONAL THUNDERSTORMS ARE POSSIBLE GENERALLY AFTER MIDNIGHT
 NORTHWEST OF AN ANDERSON...TO SPRINGFIELD...TO VERSAILLES LINE. A FEW
 STORMS MAY PRODUCE HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS
 IN EXCESS OF 60 MPH.

 ALSO...GIVEN THE AMOUNT OF MOISTURE THAT THE AIRMASS OVER THE REGION
 IS CAPABLE OF HOLDING...ALONG WITH THE LOW SHEARED ENVIRONMENT...ANY
 HEAVY THUNDERSTORM THAT MOVES SLOWLY OVER A LOCALIZED AREA COULD
 PRODUCE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

 SEVERAL PERIODS OF SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH EARLY
 THURSDAY AS AN UNSTABLE AIRMASS WILL BE IN PLACE AHEAD OF A FRONT
 WHICH WILL SLOWLY PUSH THROUGH THE REGION.  WIDESPREAD SEVERE WEATHER
 IS NOT EXPECTED...ALTHOUGH INSTABILITY MAY BE SUFFICIENT FOR ISOLATED
 SEVERE STORMS AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING
 FOR OBSERVATIONS OF DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CRAMER

In the hours before

Special weather statement, May 29, 5:47 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
547 PM CDT MON MAY 29 2006

MOZ056-057-069-292345-
CAMDEN-MILLER-MORGAN-
547 PM CDT MON MAY 29 2006

...SIGNIFICANT WEATHER ALERT FOR CAMDEN...MILLER AND MORGAN COUNTIES
INCLUDING THE LAKE OF THE OZARKS UNTIL 645 PM CDT...

AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS EXTENDING FROM HIGH POINT TO MACKS
CREEK...OR ALONG A LINE EXTENDING FROM 6 MILES NORTH OF ELDON TO 12
MILES WEST OF CAMDENTON. THESE STORMS WERE DRIFTING EASTWARD AT 5
MPH.

THESE STORMS WILL AFFECT THE LAKE OF THE OZARKS AND PRODUCE WINDS TO
NEARLY 50 MPH...SMALL HAIL...AND EXTREMELY DANGEROUS CLOUD TO GROUND
LIGHTNING.

PERSONS OUTDOORS SHOULD SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS. BOATERS SHOULD GET OFF THE LAKE AND SEEK SAFE HARBOR.
THUNDERSTORMS POSE A VARIETY OF THREATS TO BOATERS INCLUDING HIGH
WINDS AND WAVES AND CLOUD TO GROUND LIGHTNING. REMEMBER LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS...DO NOT TAKE THESE STORMS
LIGHTLY

IZZI
Local storm report, May 29, 6:06 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
606 PM CDT MON MAY 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             4 NW WINDYVILLE         37.75N 92.98W
05/29/2006  E0.75 INCH       DALLAS             MO   CO-OP OBSERVER

&&

GIZZI
Local storm report, May 29, 6:25 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
625 PM CDT MON MAY 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HEAVY RAIN       3 NE MACKS CREEK        38.00N 92.93W
05/29/2006  M2.50 INCH       CAMDEN             MO   PUBLIC

            2.50 INCHES OF RAIN FELL IN ABOUT 50 MINUTES TIME WITH
            SOME PEA SIZE HAIL MIXED IN. REPORTED RELAYED BY KY3 TV
            IN SPRINGFIELD.

&&

GIZZI
Local storm report, May 29, 6:32 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
632 PM CDT MON MAY 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     TSTM WND DMG     TUNAS                   37.85N 93.03W
05/29/2006                   DALLAS             MO   EMERGENCY MNGR

            SMALL TREE DOWN ON GRIFFITH RD REPORTED BY FIRE
            DEPARTMENT

&&

LDOOLEY
Local storm report, May 29, 6:34 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
634 PM CDT MON MAY 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND GST     TUNAS                   37.85N 93.03W
05/29/2006  E60 MPH          DALLAS             MO   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED ESTIMATED 60 MPH WIND

&&

LDOOLEY
Local storm report, May 29, 6:42 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
642 PM CDT MON MAY 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HAIL             SPRINGFIELD             37.20N 93.29W
05/29/2006  M0.75 INCH       GREENE             MO   LAW ENFORCEMENT

            REPORTED BY SPRINGFIELD PD ON GRAND AND SUNSHINE.

&&

IZZI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 4:43 PM CDTFlash Flood WarningSGFCamden, Miller6 hr
May 29, 6:31 PM CDTFlash Flood WarningSGFDallas, Laclede6 hr
May 29, 6:37 PM CDTSevere Thunderstorm WarningSGFGreene23 min
May 29, 6:39 PM CDTSevere Thunderstorm WarningSGFDallas47 min
May 29, 6:49 PM CDTSevere Thunderstorm WarningSGFLaclede41 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.